# SDR JJBA20251120090

- Difficulty date: November 5, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Aileron
- Component: Aileron, Emb
- Component part number: 14569100404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON IB SKIN HAS CORROSION. NEW RH AILERON INSTALLED.
